# SDR 9903079997

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Row 1-4
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLOOR LIGHTING INTERMITTENT.  REPLACED BATTERIES IN PACK FOR ESCAPE PATH LIGHTING AT ROWS 1 THRU 4, OPERATIONAL CHECK NORMAL.
